RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Quantum Inf. Process., 2020, Volume 19, Issue 3, Pages 95–12 (Mi qip6)  

Non-commutative graphs and quantum error correction for a two-mode quantum oscillator

G. G. Amosova, A. S. Mokeevab, A. N. Pechena

a Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina str., 8, Moscow, Russia 119991
b Chebyshev Laboratory of St. Petersburg State University, 14th Line V.O. 29B, St. Petersburg, Russia 199178

Funding Agency Grant Number
Russian Science Foundation 17-11-01388
This work was supported by the Russian Science Foundation (Project No. 17-11-01388) and performed in Steklov Mathematical Institute of Russian Academy of Sciences.


DOI: https://doi.org/10.1007/s11128-019-2554-5


Bibliographic databases:

Received: 12.08.2019
Accepted:11.12.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/qip6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020